# SDR USAA2014030300006

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 49,712 hours, 18,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 33510110C
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT SIGN FELL OFF.  REPLACED EMERGENCY EXIT SIGN AT DOOR 2R.
